# SDR AWXA0000650

- Difficulty date: September 21, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Damaged
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PREVIOUS BLEND OUT OF SKIN AT FS 500A STR 3L AND 4L OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR FILLER AND DOUBLER, INSTALLED REPAIR PARTS IAW 737 SRM 53-00-0 FIG 217.
